EconPapers    
Economics at your fingertips  
 

On Expressing the Probabilities of Categorical Responses as Linear Functions of Covariates

Tejas A. Desai
Additional contact information
Tejas A. Desai: Adani Institute of Infrastructure Management, Ahmedabad

Journal Articles from Adani Institute of Infrastructure Management, Ahmedabad

Abstract: Logistic regression is usually used to model probabilities of categorical responses as functions of covariates. However, the link connecting the probabilities to the covariates is non-linear. We show in this paper that when the cross-classification of all the covariates and the dependent variable have no empty cells, then the probabilities of responses can be expressed as linear functions of the covariates. We demonstrate this for both the dichotmous and polytomous dependent variables.

Pages: 05 pages
Date: 2013
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.scirp.org/pdf/AM_2013110510570788.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:alt:journl:02-01

Access Statistics for this paper

More papers in Journal Articles from Adani Institute of Infrastructure Management, Ahmedabad
Bibliographic data for series maintained by Manu T R ().

 
Page updated 2021-01-23
Handle: RePEc:alt:journl:02-01